Linear elliptic equations in composite media with anisotropic fibres

Li-Ming Yeh National Chiao Tung University

Analysis of PDEs mathscidoc:1904.03003

Journal of Differential Equations, 266, (10), 6580--6620, 2019.5
Linear elliptic equations in composite media with anisotropic fibres are concerned. The media consist of a periodic set of anisotropic fibres with low conductivity, included in a connected matrix with high conductivity. Inside the anisotropic fibres, the conductivity in the longitudinal direction is relatively high compared with that in the transverse directions. The coefficients of the elliptic equations depend on the conductivity. This work is to derive the H\"older and the gradient $L^p$ estimates (uniformly in the period size of the set of anisotropic fibres as well as in the conductivity ratio of the fibres in the transverse directions to the connected matrix) for the solutions of the elliptic equations. Furthermore, it is shown that, inside the fibres, the solutions have higher regularity along the fibres than in the transverse directions.
Morrey space, Campanato space, anisotropic fibres, longitudinal direction, transverse direction
[ Download ] [ 2019-04-16 20:48:00 uploaded by liming ] [ 405 downloads ] [ 0 comments ]
@inproceedings{li-ming2019linear,
  title={Linear elliptic equations in composite media with anisotropic fibres},
  author={Li-Ming Yeh},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190416204800330260238},
  booktitle={Journal of Differential Equations},
  volume={266},
  number={10},
  pages={6580--6620},
  year={2019},
}
Li-Ming Yeh. Linear elliptic equations in composite media with anisotropic fibres. 2019. Vol. 266. In Journal of Differential Equations. pp.6580--6620. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190416204800330260238.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved